# SDR BAGA2021226000424

- Difficulty date: December 22, 2021
- Submitted: December 26, 2021
- Operation: Air carrier
- Aircraft: N192BZ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000662
- Aircraft time: 19,710 hours, 15,835 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007006
- Part serial: 2009110014
- Condition: Failed
- Location: Nr 2
- Part time: 4,847 hours, 3,930 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 2 FAIL ON LANDING. FA REPORTED RUBBER SMELL ON TAKEOFF ROLL.  -  REMOVED AND REPLACED ACM IAW 21-51-05 UPON REMOVAL FOUND 2 MISSING BLADES ON TURBINE ROTOR OPS CHECK OF ACM GOOD .
